5 weeks in, bright flush

Hello

I am slowly weaning now ,had to go back to 25 from 20, with plan to drop 2.5 mg Sunday. 60 40 30 25 20 right back to 25

Actually feeling ok,Have a few icky hrs in am ,take dose at 2am but then productive days.

Whats odd is last two days I get a rush of energy, now around 4pm ( usually was the hit a wall time) instead of am , for a couple hrs and nights are more sleepless,

And last evening my face ,chest,shoukders are bright red,and warm , the rash? is blanchable.

Anyone else get this later onset reaction. ? Is it the start of different pred side effects.

I have kept weight loss going, and have had no hunger with my diet,

Thanks in advance

Gina

4 Replies

oldestnewest
  • I have noticed my face neck arms have this redness around 6 pm , don't feel particularly hot .

  • Gina, such hot flushes as we call them are a very common experience amongst many of us probably due to our hormones getting somewhat disrupted. Apart from the persistent sweats in the early days on the high dose, strangely, I used to get sudden bouts of hot sweats immediately following a reduction in dose and always after a main meal. I found it helped to avoid all spicy foods and drinks containing caffeine, tea included, plus chocolate. All those can aggravate the flushes, and will definitely disturb sleep especially if taken later in the day.

  • Ali de J

    Hello,I am impressed that you have managed to maintain weight loss while on preds. Could you give me any tips? Are you following a particular regime?

  • of course. I got the advice from this forum

    Close to zero carbs , do have some yogurt for the calcium, and sometimes half a banana for the potassium.

    Not other fruit, added salt, or sugar. Eat protein and vegetables,eggs and lowest carb cheese

    Lots and lots of water ,

    It was hard in the beginning , but I have no cravings now or really much of an appetite.

    As boring as it is, it does give me some sense of control, and focus away from the pmr/gca / pred journey

    Hope this helps..Gina

You may also like...